# SDR MASA200500072

- Difficulty date: January 31, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 9,152 hours, 8,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON RON AND SCHEDULED FOR A ROUTINE INSPECTION.  DURING THE WALKAROUND IT WAS DISCOVERED THE 4TH EMERGENCY LIGHTED FLOOR STRIP NOT ILLUMINATED.  REPLACED THE LIGHTED FLOOR STRIP.  OPERATIONAL CHECK GOOD.
